# SDR GTIA030212

- Difficulty date: March 10, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING FUEL PANEL NR 1365C LANDING FUEL STRIP TORN.  CUT OUT DAMGAED AREA AT XRS290 IAW EA 57300304.  FABRICATED -7 FILLER AND -3 DOUBLER.  FABRICATED -5 DOUBLER.  INSTALLED -5 DOUBLER.  INSTALLED -7 FILLER AND -3 DOUBLER.  (M)
